# SDR AALA20140306003

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 70,173 hours, 24,259 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Corroded
- Location: Vhf Comm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE UPPER VHF LT ANTENNA HAS CORROSION AT BODY STATION 740, STRINGERS 1 & 2 LT.  R & R UPPER VHF ANTENNA LT SYS IAW AMM 23-12-03-424-007.
